Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Sore throat, mild ear ache after oral sex. Cause?

I have recently given my wife oral sex , and the next day i began noticing a sore throat on the right side...along with a mild ear ache. This happened several weeks ago as this was the last time i performed oral sex on her. Coincidentaly, i had a sore throat on the rightside with same ear ache...then switched to the left side the next day. Totally cleared up in 4 days after taking antibiotics . Have you heard of such an issue?
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  575
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Sexologist 's  Response

May be your had upper respiratory tract infection which just came on after that one particular incidence. May be it didnt have to do any thing with oral sex. But, it has been noted that some people get throat irritation symptoms after oral sex, may be because of lingering germs in the genital tract.

Answered: Sun, 6 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor